# SDR FDEA202410151506

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,530 hours, 21,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK FLOOR SUPPORT AT Y730 BETWEEN FR11 AND FR13A REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK SUPPORT AT Y730 BETWEEN FR11 AND FR13A WAS   EVALUATED AND FOUND CONFORMITY WITH DWG: A53612214(ISSUE.V00), BUT THE CORROSION   WAS FOUND, REPLACED IT WITH FLOOR SUPPORT PER DWG: A53612214(ISSUE.V00). EO 6-5100-7-  5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURE - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR121.707. THE REPAIR WAS CATEGORY "A"   AND WAS CLASSFIED AS MAJOR PER GMM6-2-100.
